# SDR 9606729912

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962N
- Make and model: Doug DC-9-31
- Aircraft serial: 47406
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Condition: Contaminated
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO PIT, THE RIGHT MAIN LANDING GEAR GREEN LIGHT FAILED TO ILLUMINATE AFTER GEAR WAS EXTENDED.  RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT MAIN GEAR DOWNLOCK SWITCH RECEPTACLE CONTAMINATED WITH DIRT.  REPLACED SWITCH, OPERATIONAL CHECK NORMAL.
